Groin irritation

What can be causing extreme irritation in the groin area, the problem is at its worst during the evening, I bathe daily and change my Underwear daily, I have tried Sudo crème,Canestan,Johnson Baby powder, Lanacane without any relief. Could any of my daily medication be causing the trouble eg; Candesartan Bisoprolol,Frusumide, Tramadol, Prednisolone and Tamsulosin for enlarged Prostate?? this one I suspect. I would be very grateful for any help with this problem.

6 Replies

oldestnewest
  • Have you had your blood sugars checked lately, only this is one of the early signs for type 2 diabetes. I would see your gp and see what they say.

  • My h is on bisoprolol & furosemide but not suffering irritation of the groin area. I would ask your GP about it because even though you're taking good care to clean the area it could be a fungal infection which no amount of care will clear. Canesten could help but if you've been using the 1% it won't be strong enough, 2% may but rather than keep trying different things it's best to see your GP, you could be wasting your money trying different things to no avail. Could it be a sweat rash? Maybe you've thought about that having tried Sudocrem & Lanocane.

    I hope this helps?

  • Definitely something to ask your doctor. They may also want to take skin scrapings from the area to identify what is going on there - if its a fungal infection of some sort then it may need different treatment. Pred can make your skin thinner too, so that might also be contributing to irritation in skin fold areas.

  • If there aren't any sores and it's itchy, etc and slightly sore, I sometimes get it. I've treated as "jock itch" or a fungal infection. I have used canasten, a fungal talc powder. Steroids don't help, nor does any auto immune depressive disease. Without wanting to get too graphic, try and make sure you're dry after a shower etc, use talc to dry excess moisture, I apply cream literally a few times and it goes. Be careful what underwear you use. When I get it, rarely I must admit, I tend to use looser underwear, to help "keep dry" easier for men I know.

    It's irritating and can feel embarrassing, but regular talcing with an athletes foot powder helped me.

  • Ps I mention Prednisilone, because i take it at the moment. 20mg daily,

  • Hi

    In the hope that this is nothing serious my own experience may help. I too suffered in a similar way. Although I had no concept of my underwear being tight when I bough and tried some 'shorts' type knickers it seemed to clear up. I can only put this down to the fact that there is no obvious elastic around the legs in the style of knickers.

    Hope this helps

You may also like...